Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Frédéric Riesz
Title: Les Systèmes d'Équations linéaires a une Infinité d'Inconnues
Additional book information: Paris, Gauthier-Villars, 1913. vi + 182 pages. 6.50 fr.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 21 (1914), 37-39
DOI: https://doi.org/10.1090/S0002-9904-1914-02573-X